# SDR AALA016016

- Difficulty date: February 4, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N882RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49949
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 21D101
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LAX - WITH PACKS ON, WET SMELL FILLED CABIN WITH SMOKE.  MAINTENANCE SUGGESTS COALESCERS REQUIRE REPLACEMENT.  ACCOMPLISHED PACK BURN.  REPLACED COALESCER BAGS.  COULD NOT DUPLICATE SMOKE IN CABIN.  (M)
